# SDR HEEA087349

- Difficulty date: June 11, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N719PH
- Make and model: Bell 407
- Aircraft serial: 53266
- Aircraft time: 2,668 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 407060111101
- Part serial: NA
- Condition: Worn
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE MOUNT HAS A WORN BEARING.
